Menu
Your Cart

Cetirizine Oral Solution 1mg/1ml (5mg/5ml) (200ml)

Cetirizine Oral Solution 1mg/1ml (5mg/5ml) - iPharm
Cetirizine Oral Solution 1mg/1ml (5mg/5ml) (200ml)6601819
Order in the next to receive your order by when you select express delivery at checkout.
£12.97
Ex Tax: £10.81
This product has a maximum quantity of 1

Reviews

Reviews Over Cetirizine Oral Solution 1mg/1ml (5mg/5ml) (200ml)


  • 0 out of 5

Based on 0 reviews.

Total Reviews (0)
click here write review to add review for this product.

  • 5 star
    0%
  • 4 star
    0%
  • 3 star
    0%
  • 2 star
    0%
  • 1 star
    0%

Review this product
Share your thoughts about this product with other shoppers.




Cetirizine Oral Solution helps to reduce the symptoms of hayfever and other allergies such as pet allergies, dust allergies, skin allergies, and several other allergies. The formula is a flavoured antihistamine liquid that helps to relieve the discomfort of unpleasant symptoms associated with several allergies such as sneezing, irritated, runny and blocked up nose, itchy, red and watering eyes, and skin rashes.

The active ingredient is Cetirizine Liquid: 1 mg in each 1 ml of solution. The other ingredients in Cetirizine Liquid are liquid sorbitol (E420), glycerol, propylene glycol, sodium acetate, acetic acid, saccharin sodium, methyl parahydroxybenzoate (E218), propyl parahydroxybenzoate (E216), banana flavour and purified water.

Children aged between 2 and 5: Either 2.5ml twice daily or 5ml once a day.

Children aged between 6 and 11: Either 5ml twice daily or 10ml once a day.

Adults, the elderly and children over 12 years of age: 10ml once daily.

Not recommended for children under 2 years of age.

  • Do not use medicine if you are breastfeeding or sensitive to any of the ingredients. 
  • Consult your doctor before using if you have had an allergic reaction to antihistamines in the past,
  • You should consult your doctor before use if you are pregnant or breastfeeding.
  • You should consult your doctor before use if you have kidney problems.
  • Avoid Excess alcohol consumption whilst taking this medication.
  • Not suitable for children under the age of 2.
  • Always keep out of sight and reach of children.

Please Remember
While we try our best to ensure that all product information published on our website is correct and up to date, you should always read the products packaging and leaflet for the latest information regarding ingredients, directions for use, and allergy information before use or consumption.

Standard Delivery
Have your products delivered for £2.90 and have them delivered within 3-5 working days.

Next Day Delivery
Next day delivery is available for £3.95 and is available on orders placed before 12.30pm Monday – Friday. Orders placed with next day delivery are usually delivered between 8am and 9pm the following day.

Return Policy
If you’re not completely happy with your order, you can return it to us within 28 days and receive a full refund. Click here to find out more about our returns policy.

We use cookies and similar technologies to ensure you get the best experience when shopping with us. By continuing to use this site we will assume that you are happy with it. View our Privacy Policy ...
feedback